RSS
TwitterFacebook

Stevens-Johnson Syndrome Lawsuit

Contact A Lawyer

Have A Potential Case Reviewed By An Attorney

  • This field is for validation purposes and should be left unchanged.

Stevens-Johnson Syndrome, which is also known as SJS or toxic epidermal necrolysis (TEN), is a severe skin reaction which could be caused by a number of different medications.

STEVEN JOHNSON SYNDROME LITIGATION: If a medication does not provide proper warnings about the possible Stevens-Johnson syndrome side effects, users who experience problems may be able to pursue compensation through a legal claim.

Potential cases are reviewed by Stevens-Johnson Syndrome lawyers throughout the United States.

>>REVIEW A POTENTIAL SJS LAWSUIT WITH A LAWYER<<

OVERVIEW: Stevens-Johnson Syndrome is one of the most debilitating conditions which can be caused by an adverse reaction to a drug. It results in a severe rash and blisters which can occur throughout the body, and are common on the mouth, eyes, ear, nose or genital area.

It causes the skin to burn from the inside out, often requiring treatment in a hospital’s Intensive Care Unit (ICU) or Burn Unit. In more severe cases, where skin lesions cover more than 30% of the body, the condition may be referred to as Toxic Epidermal Necrolysis (TEN).

About 5% to 15% of the severe occurrences of SJS result in death. In non-fatal cases, it can lead to organ damage and blindness.

SYMPTOMS OF STEVENS-JOHNSON SYNDROME:

  • Rash, Blisters or Red Spots on the Skin
  • Blisters in the Mouth, Eyes, Ears, Nose or Genitals
  • Swelling of the Eyelids
  • Fever or Flu-Like Symptoms

Tags: , ,

12 comments

  1. Pingback: Revlimid Lawsuits : AboutLawsuits.com

  2. Pingback: Revlimid Stevens-Johnson Syndrome Warning Could be Added : AboutLawsuits.com

  3. Pingback: Stevens Johnson Syndrome Linked to Dilantin, Phenytek and Cerebyx: FDA : AboutLawsuits.com

  4. margaret Reply

    I have just found out today that when i was born i
    had steven/johnsons syndrome i am now 51 years old.i am going to ask my doctor to do a blood test to see if i still have it

  5. Kayla Reply

    my 11 year old son was sick with a upper resp. infection and was given the swine flu nasal dose and shot for flu he continued to get worse the next week he was diagnosed with bronchits, High fever and given a 3 day z pack he had just finished amoxcilln for the upper. then he developed fever blisters on the inside of his lips his doctor said to mix malox and benadryl and rinse with it. the next day his lips were swollen we then went to the ER where he was diagnosed with steven johnson syndrome we were in the hOspital for 8 days where he got worse it mainly attached his mouth some blisters on the body and private area. were are home now. I feel like it stared when he was given the swine flu in his nose
    when I look back during thanks giving he had a sore on his nose I did not know what it was but now I know it was one of these blisters. They are saying he developed the bacterial pnemounia and that or amoxcillin Z pak and motrin givien with the bronchits could have caused it !

  6. CHANSE Reply

    i was wondering, i took dilantin for many years, tegratol to, i was diagnossed with hairey cell lukemia in 2002, the doctors told me that it was very unusual for a man my age to get the type of lukeimia that i had. i believe that the meds i took for epilepsy did that to me i suffer now and have for quite a few years with soars or unexplained infections like merca staff and respitory problems too . has there been any documented cases of cancers of anykind related to my issue??

  7. Maribeth Reply

    I was sicker than a dog and the medical doctor prescribed by telephone Bactirm when It had been determined already i was allergic to sulfa. A lawyer in 2007 took the case and the compensation was small. I suffered three organ failures. A liver transplant was prepared but never done. Both kidneys failed and dyalisis was continual night and day. My bone marrow failed. I was comatose with Steven Johnson’s Syndrome or TEN. Pictures were taken given my parents permission. I would ask the lawyer to get involved in this strong part of my case. Instead, he drew it out until very recently and took half the compensation without looking into the drug manufacturer which made Bactrim I hope the case leaves the statute of limitations open to be part of a class action law suit for SJS or TEN. Sincerely, Maribeth

  8. Gert Reply

    Many many qluitay points there.

  9. tracy Reply

    I took champix tablets in a bid to give up smoking (worst mistake of my life!) I had taken them for 8 days when I noticed a rash after goin to hospital and doctors surgery I was eventually diagnosed with sjs! Caused by the champix tablets! I live in the uk and can I find a solicitor who will help take on my case in the uk to help me get compensation for the pain and suffering no I can’t! It appears that I can’t simply find a case in the uk where pfizer have been sued for this so I have no chance of getting compensated for what I suffered and also my family(my husband and 5 children)

  10. Robyn Reply

    Am interested in contacting Tracy who suffered SJS after taking Champix. I run a UK based support group for victims of SJS/TENS and have many members. My son had TENS after an allergic reaction to Ibuprofen and I am fed up with hearing the words ‘it’s rare’ when i know for a fact it is NOT!

  11. correna Reply

    Sad to hear about so many cases of Steven Johnson Syndrom. Yet nothing is being done to fix the issue. I developed sjstens 2010 went to famliy doc who told me it was an allergic reaction, even was told that in the ER sent home. Until I started lookn like a monster&my kids called 911 was taken flight for life to burn unit. Was there for 3 4 weeks. Well my lawyer took my case ten a month before my 2yrs was up he dropped my case. I think personally the lawyers are getting paid off by doctors & pharm. Company’s.

  12. s gendreau Reply

    I recently was diagnosed with Broncho alveolar cancer My lungs are a mess my oncoligist recomended Tarceva 150 mg my body broke out from toes to neck is this skin rash sjs/tens am I in danger. We recently for 3 weeks went off med. I cleared somewhat but left a pink
    skin in its wake. Now 5 day after back on reduced (100mg ) Tarceva I am again all broke out in this rash including a sore mouth as before. Yes the cat scan showed improvement of lung mass receeding after 3 mo. but I am worried as to whether i am in greater danger from my skin & mouth being invaded by this med side effects. Has anyone written in regards to Tarceva??? They say this cancer is rare, I do not smoke, drink, or do recreational substances of any kind. I’m 71 and only been hospitalized in 2011 for a stent in my heart. I feel lucky that God has granted me such great health, yet I feel that some of the drugs I have taken to benifit me has had a harming effect for the past 10 yrs.

  • Share Your Comments

  • Have Your Comments Reviewed by a Lawyer

    Provide additional contact information if you want an attorney to review your comments and contact you about a potential case. This information will not be published.
  • NOTE: Providing information for review by an attorney does not form an attorney-client relationship.

  • This field is for validation purposes and should be left unchanged.